PEETERS ONLINE JOURNALS
Peeters Online Bibliographies
Peeters Publishers
this issue
  previous article in this issuenext article in this issue  

Document Details :

Title: Pneumoperitoneum zonder peritonitis
Author(s): FITZPATRICK C, DE MEY J, MOERMAN L, SERMIJN E, LACOR P
Journal: Tijdschrift voor Geneeskunde
Volume: 64    Issue: 24   Date: 2008   
Pages: 1256-1258
DOI: 10.2143/TVG.64.24.2000452



If you are not subscribed, you can purchase this article by clicking here (price : 14 EURO)

If you want to subscribe to this journal, click here

34.204.43.11.